A journal of IEEE and CAA , publishes high-quality papers in English on original theoretical/experimental research and development in all areas of automation
Volume 6 Issue 3
May  2019

IEEE/CAA Journal of Automatica Sinica

  • JCR Impact Factor: 6.171, Top 11% (SCI Q1)
    CiteScore: 11.2, Top 5% (Q1)
    Google Scholar h5-index: 51, TOP 8
Turn off MathJax
Article Contents
Jin Zhu, Qin Ding, Maksym Spiryagin and Wanqing Xie, "State and Mode Feedback Control for Discrete-time Markovian Jump Linear Systems With Controllable MTPM," IEEE/CAA J. Autom. Sinica, vol. 6, no. 3, pp. 830-837, May 2019. doi: 10.1109/JAS.2016.7510217
Citation: Jin Zhu, Qin Ding, Maksym Spiryagin and Wanqing Xie, "State and Mode Feedback Control for Discrete-time Markovian Jump Linear Systems With Controllable MTPM," IEEE/CAA J. Autom. Sinica, vol. 6, no. 3, pp. 830-837, May 2019. doi: 10.1109/JAS.2016.7510217

State and Mode Feedback Control for Discrete-time Markovian Jump Linear Systems With Controllable MTPM

doi: 10.1109/JAS.2016.7510217
Funds:

the National Natural Science Foundation of China 61374073

the National Natural Science Foundation of China 61503356

Anhui Provincial Natural Science Foundation 1608085QF153

More Information
  • In this note, the state and mode feedback control problems for a class of discrete-time Markovian jump linear systems (MJLSs) with controllable mode transition probability matrix (MTPM) are investigated. In most achievements, controller design of MJLSs pays more attention to state/output feedback control for stability, while the system cost in practice is out of consideration. In this paper, we propose a control mechanism consisting of two parts: finite-path-dependent state feedback controller design with which uniform stability of MJLSs can be ensured, and mode feedback control which aims to decrease system cost. Differing from the traditional state/output feedback controller design, the main novelty is that the proposed control mechanism not only guarantees system stability, but also decreases system cost effectively by adjusting the occurrence probability of system modes. The effectiveness of the proposed mechanism is illustrated via numerical examples.

     

  • loading
  • [1]
    M. Mariton, Jump Linear Systems in Automatic Control. Marcel Dekker: NY, USA, 1990.
    [2]
    J. Qiu, H. Gao, and S. Ding, "Recent advances on fuzzy-model-based nonlinear networked control systems: a survey, " IEEE Trans. Industrial Electronics, vol. 63, no. 2, pp. 1207-1217, 2016. doi: 10.1109/TIE.2015.2504351
    [3]
    J. Zhu, L. P. Wang, and M, "Spiryagin, Control and decision strategy for a class of Markovian jump systems in failure prone manufacturing process, " IET Control Theory & Applications, vol. 6, no. 12, pp. 1803-1811, 2012.
    [4]
    D. W. Stroock, An Introduction to Markov Processes. Springer-Verlag: Berlin Heidelberg, 2004.
    [5]
    P. Bolzern, P. Colaneri, and G. De Nicolao, "On almost sure stability of continuous-time Markov jump linear systems, " Automatica, vol. 42, no. 6, pp. 983-988, 2006. doi: 10.1016/j.automatica.2006.02.007
    [6]
    A. R. Fioravanti, A. Goncalves, and J. Geromel, "Discrete-time H output feedback for Markov jump systems with uncertain transition probabilities, " Int. J. Robust and Nonlinear Control, vol. 23, no. 8, pp. 894-902, 2013. doi: 10.1002/rnc.v23.8
    [7]
    X. Mao, "Stability of stochastic differential equations with Markovian switching, " Stochastic Processes and Their Applications, vol. 79, no. 1, pp. 45-67, 1999. doi: 10.1016/S0304-4149(98)00070-2
    [8]
    M. Karan, P. Shi, and C. Y. Kaya, "Transition probability bounds for the stochastic stability robustness of continuous-and discrete-time Markovian jump linear systems, " Automatica, vol. 42, no. 12, pp. 2159-2168, 2006. doi: 10.1016/j.automatica.2006.07.002
    [9]
    J. Xiong, J. Lam, H. Gao, and D. W. C. Ho, "On robust stabilization of Markovian jump systems with uncertain switching probabilities, " Automatica, vol. 41, no. 5, pp. 897-903, 2005. doi: 10.1016/j.automatica.2004.12.001
    [10]
    L. Zhang and E. K. Boukas, "H control for discrete-time Markovian jump linear systems with partly unknown transition probabilities, " Int. J. Robust and Nonlinear Control, vol. 19, no. 8, pp. 868-883, 2009. doi: 10.1002/rnc.v19:8
    [11]
    B. Lincoln and B. Bernhardsson, "LQR optimization of linear system switching, " IEEE Trans. Autom. Control, vol. 47, no. 10, pp. 1701-1705, 2002. doi: 10.1109/TAC.2002.803539
    [12]
    I. Kordonis and G. P. Papavassilopoulos, "On stability and LQ control of MJLS with a Markov chain with general state space, " IEEE Trans. Autom. Control, vol. 59, no. 2, pp. 535-540, 2014. doi: 10.1109/TAC.2013.2274688
    [13]
    J. Qiu, Y. Wei, and H. R. Karimi, "New approach to delay-dependent H control for continuous-time Markovian jump systems with time-varying delay and deficient transition descriptions, " J. Franklin Institute, vol. 352, no. 1, pp. 189-215, 2015. doi: 10.1016/j.jfranklin.2014.10.022
    [14]
    P. A. Kawka and A. G. Alleyne, "Robust wireless servo control using a discrete-time uncertain Markovian jump linear model, " IEEE Trans. Control Syst. Technology, vol. 17, no. 3, pp. 733-742, 2009. doi: 10.1109/TCST.2008.2002321
    [15]
    M. Tanelli, B. Picasso, P. Bolzern, and P. Colaneri, "Almost sure stabilization of uncertain continuous-time Markov jump linear systems, " IEEE Trans. Autom. Control, 2010, vol. 55, no. 5, pp. 195-201 http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=ae72787a878552baa73b58482080cb4a
    [16]
    J. Lee and G. E. Dullerud, "Uniform stabilization of discrete-time switched and Markovian jump linear systems, " Automatica, vol. 42, no. 2, pp. 205-218, 2006. doi: 10.1016/j.automatica.2005.08.019
    [17]
    J. Lee and G. E. Dullerud, "Optimal disturbance attenuation for discrete-time switched and Markovian jump linear systems, " SIAM J. Control and Optimization, vol. 45, no. 4, pp. 1329-1358, 2006. doi: 10.1137/050627538

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Figures(2)  / Tables(1)

    Article Metrics

    Article views (677) PDF downloads(19) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return